# SDR SWAA2023041122659

- Difficulty date: March 31, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 56,333 hours, 33,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD RH EMERGENCY EXIT LIGHT BATTERY PACK (M1674) @ STA 322 IN CEILING INOP<[01] REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK M1674 IAW AMM 33-51-06-960-805 OPS CHECK GOOD;[02] JOB COMPLETE; AUDIT C/W
